# SDR 0601716306

- Difficulty date: July 25, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 72,082 hours, 8,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY LIGHTS ZONE E LEFT SIDE INOP. MAINTENANCE REPLACED LIGHT ASSEMBLY.
